MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During follow-up, a diagnostic error was observed.The ventricular tachycardia (vt) morphology criteria was 100% and supraventricular tachycardia was diagnosed; however, it is suspected that this diagnostic information was incorrect.Technical support was contacted and recommended reprogramming to resolved the event.No intervention was performed.The patient was stable with no adverse consequences.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key11028411
Report Number2938836-2020-09737
Device Sequence Number1024278
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model NumberCD2211-36Q
Device Catalogue NumberCD2211-36Q
Device Lot NumberS000007218
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1